RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 5, Pages 481–490 (Mi mz9814)  

On a property of functional series

B. S. Kashin

M. V. Lomonosov Moscow State University

Abstract: The question of the convergence of functional series everywhere in the segment $[0, 1]$ is considered. Let $F=\{f\}$ be the set of such functions in $[0, 1]$ for each of which there is a transposition of the series $\sum_{k=1}^\infty f_k(x)$, which converges to it everywhere in $[0, 1]$. An example of a series is constructed such that the set $F$ consists just of an identical zero, but $\sum_{k=1}^\infty|f_k(x_0)|=\infty$ ($x_0\in[0,1]$) for any point of the segment $[0, 1]$.

Full text: PDF file (916 kB)

English version:
Mathematical Notes, 1972, 11:5, 294–299

Bibliographic databases:

UDC: 517.5
Received: 20.05.1971

Citation: B. S. Kashin, “On a property of functional series”, Mat. Zametki, 11:5 (1972), 481–490; Math. Notes, 11:5 (1972), 294–299

Citation in format AMSBIB
\Bibitem{Kas72}
\by B.~S.~Kashin
\paper On a property of functional series
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 5
\pages 481--490
\mathnet{http://mi.mathnet.ru/mz9814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=304914}
\zmath{https://zbmath.org/?q=an:0245.40002|0232.40004}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 5
\pages 294--299
\crossref{https://doi.org/10.1007/BF01158640}


Linking options:
  • http://mi.mathnet.ru/eng/mz9814
  • http://mi.mathnet.ru/eng/mz/v11/i5/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020